Closed graph theorem in topological G -spaces.

R. Ameziane Hassani; A. Blali; A. Bouziani

Extracta Mathematicae (2004)

  • Volume: 19, Issue: 2, page 163-170
  • ISSN: 0213-8743


In this paper we introduce the notion of topological G-spaces. This is an intermediate class between G-sets and A-modules. After giving suitable definitions and illustrating examples, we prove a theorem of closed graph theorem type.

How to cite


Ameziane Hassani, R., Blali, A., and Bouziani, A.. "Théorème du graphe fermé dans les G-espaces topologiques.." Extracta Mathematicae 19.2 (2004): 163-170. <>.

author = {Ameziane Hassani, R., Blali, A., Bouziani, A.},
journal = {Extracta Mathematicae},
keywords = {Espacios lineales topológicos; G-espacios; Grafo cerrado},
language = {fre},
number = {2},
pages = {163-170},
title = {Théorème du graphe fermé dans les G-espaces topologiques.},
url = {},
volume = {19},
year = {2004},

AU - Ameziane Hassani, R.
AU - Blali, A.
AU - Bouziani, A.
TI - Théorème du graphe fermé dans les G-espaces topologiques.
JO - Extracta Mathematicae
PY - 2004
VL - 19
IS - 2
SP - 163
EP - 170
LA - fre
KW - Espacios lineales topológicos; G-espacios; Grafo cerrado
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.